# SDR SIMA200118901

- Difficulty date: July 8, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5128 - CREW REPORTED THE OVERHEAD EMERGENCY LIGHT AT SEAT 5BC.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE BULB FOR SEAT 5BC EMEREGNCY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
